# SDR 99T64R253AR

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 188-208
- Part time: 65,019 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2483 - CORROSION FROM FRAME 188 TO FRAME 208 RT SUB FLOOR WEB AND CORROSION ON FLANGE DOUBLER L22R.  REMOVED CORROSION IAW DC-8 SRM 51-1-8.  CUT OUT DAMAGED AREA, FABRICATED FILLERS AND DOUBLERS PER EO 99-061 WITH APPROVED FAA FORM 8110-3 DATED 6-14-99.  INSTALLED IAW DC-8 SRM 51-1-21.  REF:  ARROW AIR, ARWA.  (X)
